Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A note on an iterative method for generalized inversion of matrices

Author: Adi Ben-Israel
Journal: Math. Comp. 20 (1966), 439-440
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Ben-Israel, "An iterative method for computing the generalized inverse of an arbitrary matrix," Math, of Comp., v. 19, 1965, pp. 452-455. MR 0179915 (31:4152)
  • [2] A. Ben-Israel & D. Cohen, "On iterative computation of generalized inverses and associated projections," J. Soc Indust. Appl. Math. Ser. Numer. Anal. (To appear.) MR 0203917 (34:3764)
  • [3] A. S. Householder, The Theory of Matrices in Numerical Analysis, Blaisdell, New York, 1964. MR 0175290 (30:5475)
  • [4] G. Schulz, "Iterative Berechnung der reziproken Matrix," Z. Angew. Math. Mech., v. 13, 1933, pp. 57-59.

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society